Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm on my 3rd month of accutane (60mg) and I have huge, red, and very painful cysts on my chin. I was told by my derm that the "purging" would probably happen in the 2nd month (which it most certainly did with normal whiteheads), but now my acne is worse than ever! I've had a couple cysts in the past, but they were always manageable and minimally painful and would go away in less than a week. so discouraged.:smileys_n_people_15:

Link to comment
Share on other sites

Everyone reacts different to the medicine. I've had cysts in my first 2 months on the medicine and nothing afterwards, while some people were breaking out even in their last months of the course. Hang on there and don't give up!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×